Skip to content
Includes Expert Content
How and Why to Report a Post
avatar
Caprice_WebMD_Staff posted:

Dear Members,

WebMD exchanges are a wonderful place where members find friendship, support, insight and share ideas. However, there are occasions when a post that is made violates WebMD's Terms and Conditions .

While using our boards you may come across a flame war (a series of insulting posts) or simply a disruptor (called a "troll" in internet-speak because they "troll" message boards or chat-rooms simply to cause trouble) or someone trying to sell their products, and the list goes on. None of these behaviors are allowed at WebMD, and if any of these things appear on our boards, we want to know about it right away. We rely on our members to help WebMD maintain a safe and comfortable environment where everyone feels at home.

Here are some of the other T&C violations you will want to report:

  • Spam
  • Advertising
  • Personal Attacks (disagreement is NOT an attack)
  • Copyright Infringement
  • Inappropriate Member Nicknames
  • Use of inappropriate slang and/or masked/veiled profanity
  • Members discussing their personal physicians by name
  • Members who identify themselves as under 13 year of age
  • Too much personally identifying information (phone numbers, home addresses, etc)
  • Posts containing links to inappropriate sites (pornography, etc.)
  • Posts which are nothing more than erotica or soliciting cyber sex.
  • Someone planning suicide and needs our help


The best way to handle any such problem on our exchanges is to not reply. Instead, you can help your community by alerting the WebMD Community Moderator staff. We've recently added a wonderful, new tool which allows members to send alerts simply by clicking on the "Report This link found below each post. You even have the opportunity to explain why you are reporting something. The moderator staff will receive that report and will review the post to determine whether or not it violates the WebMD Terms and Conditions or if the person needs crisis intervention. If the message is in violation of our rules, it will be removed along with any replies.

Please keep in mind that you should only report posts that you feel are violations of WebMD's Terms and Condition. Do not report posts simply because you disagree with the information contained within another member's post. Misuse of this tool is detectable.

Thank you for helping WebMD message boards stay on track. It really does "take a village," and we appreciate everyone who helps us to keep our communities a great place to gather together in our quest to stay happy and healthy.

Yours in Health,

The WebMD Health Exchange Staff
Reply
 
avatar
hotma2933 responded:
I have been a long suffer of miagraines since I was 10 years old and no at age 32. I think I have found the greatest drug but the side effect are really starting to freak me out
- Toes and feet tingling
- hair falling out
- Stammer for words

This cant be normal right? please help me
 
avatar
carpetcrawler5 replied to hotma2933's response:
I'm not sure why you added your discussion down here, but I'm glad I saw it so I can help you...however, what drug are you referring to? Would it by chance be Topamax?
 
avatar
DUKE MEDICINE
Timothy Collins, MD replied to hotma2933's response:
Tingling in the hands and feet is normal for topiramate, and not a medical problem. Difficulty finding the word you want is also a common side effect with topiramate, and may not improve with time.

Losing your hair is uncommon (even with topiramate). If you think it is from the medication, talk with your MD about stopping the topiramate. A dermatologist can sometimes help figure out if the hair loss is from a medication or something else.
 
avatar
inmisery replied to Timothy Collins, MD's response:
Dr Collins,
Hello, How do you do? I am a headache sufferer, and thought that my migraines and headaches were a result of sleep apnea(I was diagnosed). I hadn't had a migraine or headache for several years after going on cpap. Last year I quit smoking after 22 years after I kept gasping for air. Lack of oxygen seemed to be the culprit in my case, but now, I am having headaches again, and had a migraine 2 weeks ago after a year with nothing. I am short of breath and fatigued. Any ideas on what this might be? Could my symptoms be the result of something more seriuos like heart disease?
 
avatar
doxielover10 responded:
About a year ago, a woman appeared on our bipolar page. Shortly thereafter, she started communicating on my personal Email. All she kept saying was I had gotten so well, what meds did I take, where did I live, who was my doctor. Sorry, been around that block more than once so I blocked her emails.

About 2 months ago a guy contacted me regarding our topic
"Could we stay in a sexless marriage" ? He was going on and on about how we should get together.

I'm a dyed in the wool New Yorker, after I called him every curse word in the book, I told him my husband was an FBI agent and I was going to forward his IP. I also warned him in no uncertain terms if I saw his ass on here again, I would report all his info that I learned at the FBI to throw him in jail.
 
avatar
doxielover10 replied to Timothy Collins, MD's response:
Thyroid problems can cause massive hair loss. Handfuls of hair in the shower, brushing.

Best
Allison


Helpful Tips

Migraine Prevention MedicationsExpert
Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
Was this Helpful?
80 of 109 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center